# SDR YENA2022031400175

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N806JB
- Make and model: Airbus A320-232
- Aircraft serial: 5302
- Aircraft time: 37,118 hours, 11,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Antenna
- Part number: 263282
- Part serial: 263282327
- Condition: Damaged
- Location: 112mx
- Part time: 37,118 hours, 11,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#714, FLL-HPN.' ELT ANTENNA MISSING/DAMAGED; REMOVED AND REPLACED DAMAGED ELT ANTENNA (112MX) IAW AMM 25-65-14 ALL CHECKS GOOD.'
